A note on a fixed point theorem for ray oriented maps

Authors

  • A. Arockiasamy St.Xavier's College
  • Anthony Eldred Indian Institute of Technology Madras

DOI:

https://doi.org/10.4995/agt.2008.1798

Keywords:

Fixed point, Ray - oriented map

Abstract

In this paper, we will prove a fixed point theorem for a ray-oriented map defined on a nonempty closed bounded convex subset of a Banach space.

Downloads

Download data is not yet available.

Author Biographies

A. Arockiasamy, St.Xavier's College

Department of Mathematics

Anthony Eldred, Indian Institute of Technology Madras

Department of Mathematics

References

A. F. Beardon, Contractions of the Real line, The Mathematical Association of America, Monthly113(June-July 2006), 557-558.

M. A. Khamsi and W. A. Kirk, An Introduction to Metric spaces and Fixed Point Theory, A Wiley-interscience Publication, 2001.

Downloads

How to Cite

[1]
A. Arockiasamy and A. Eldred, “A note on a fixed point theorem for ray oriented maps”, Appl. Gen. Topol., vol. 9, no. 2, pp. 185–188, Oct. 2008.

Issue

Section

Articles